zbMATH — the first resource for mathematics

Each Hamiltonian variety has the congruence extension property. (English) Zbl 0422.08003

08A30 Subalgebras, congruence relations
08B99 Varieties
Full Text: DOI
[1] B. Biró, E. W. Kiss, P. P. Pálfy,On the Congruence Extension Property, Universal Algebra (Proc. Conf. Esztergom, 1977), Colloq. Math. Soc. J. Bolyai,21, North-Holland, to appear.
[2] B. Csákány,Abelian properties of primitive classes of universal algebras, Acta, Sci. Math. Szeged,25 (1964), 202–208 (Russian).
[3] A. Day,A note on the Congruence Extension Property, Algebra Universalis,1 (1971), 234–235. · Zbl 0228.08001 · doi:10.1007/BF02944983
[4] T. Evans,Properties of algebras almost equivalent to identities. J. London Math. Soc.35 (1962) 53–59. · Zbl 0109.01004 · doi:10.1112/jlms/s1-37.1.53
[5] G. Grätzer, Universal Algebra, Van Nostrand, Princeton, 1968.
[6] L. Klukovics,Hamiltonian varieties of Universal Algebras, Acta Sci. Math. Szeged,37 (1975), 11–15.
[7] K. Shoda,Zur Theorie der algebraischen Erweiterugen, Osaka Math. J4 (1952), 133–143.
[8] H. Werner,A Mal’cev condition for admissible relations, Alg. Univ.3 (1973), 263. · Zbl 0276.08004 · doi:10.1007/BF02945126
[9] G. Bruns, H. Lakser,Injective hulls of semilattices, Canad. Math. Bull.13 (1970) 115–118. · Zbl 0212.03801 · doi:10.4153/CMB-1970-023-6
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.